COLDICAM-PLUS (Tab)

(Paracetamol Phenylephrine Caffeine Diphenhydramine Tablets Manufacturers Suppliers)

Trumac Healthcare is one of the leading Paracetamol Phenylephrine Caffeine Diphenhydramine Tablets Manufacturers Suppliers all over India. WHO:GMP Certified Third Party Contract Manufacturing also available.

Composition

Each tab contains:

Paracetamol 500mg + Phenylephrine Hydrochloride 5mg + Caffeine (Anhydrous) 30mg + Diphenhydramine Hydrochloride 25mg +

MRP

60/- per strip

PACKING

10 x 10 (BLISTER)

Caffeine+Diphenhydramine+Paracetamol / Acetaminophen+Phenylephrine

Caffeine+Diphenhydramine+Paracetamol / Acetaminophen+Phenylephrine is used in the treatment of common cold symptoms.

How caffeine + diphenhydramine + paracetamol / acetaminophen + phenylephrine works

This is a combination of four medicines: Caffeine, Diphenhydramine, Paracetamol / Acetaminophen, and Phenylephrine which relieve common cold symptoms. Diphenhydramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Caffeine increases the effectiveness of paracetamol and decreases sleepiness caused by diphenhydramine. Phenylephrine is a decongestant which narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.

PCD PHARMA FRANCHISE

Apart from Paracetamol Phenylephrine Caffeine Diphenhydramine Tablets Manufacturers Suppliers, we at Trumac Healthcare provide range of other products across several divisions. Our product range includes:

You can view our full product range below:

Want PCD Pharma Franchise for your Area ?


We at Trumac Healthcare would be happy to help you. Just put in your details below and we will take care of everything.